# SDR 03FDEA01708

- Difficulty date: October 7, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-200
- Aircraft serial: 22938
- Aircraft time: 25,932 hours, 15,041 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT KEEL BEAM BS 950F 8 O/B FLANGE. *S/D*  BLENDED CORROSION ON RT KEEL BEAM BS 950F 8 O/B FLANGE AND FOUND OUT OF LIMITS.  FABRICATED REPAIR STRAP AND INSTALLED REPAIR STRAP.  ALL WORK DONE IAW SR 27-53- 023A.
